# SDR 2008UALA03401

- Difficulty date: June 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 29,097 hours, 7,747 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Shorted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP SUPPLY FAN STATUS MSG SHORTLY AFTER LANDING.  BURNING SMELL IN COCKPIT FOR 4 MINS.  SUSPECT EQUIPMENT SUPPLY FAN SHORTED.  REPLACED FAN PER MM 21-58-06.  TEST NORMAL.  AC OK FOR SERVICE.
